MAUDE Adverse Event Report: DEPUY MITEK LLC US SUPER QA+ #2 ETH CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US SUPER QA+ #2 ETH CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The expiration date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the customer in (b)(6) that during a tendon repair procedure on (b)(6) 2020, it was observed that the thread on the anchor device was broken.Another like device was used to complete the procedure with an unspecified delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during a procedure of tendon suture, two threads of two different anchor got broken.One at the level of the anchor and the other at the middle.The complaint device was received and evaluated.Visual observations reveal that the device was received in their original and sealed packing.When the package was open, was noted that the suture was intact, it did not present any physical damage.In addition, the suture didn¿t present any evidence of debris.A manufacturing record evaluation was performed for the finished device lot number: [7l13061], and no non-conformances were identified.The complaint cannot be confirmed.The possible root cause for the reported failure can be attributed with excessive force applied during tensioning.However, this cannot be conclusive determined.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11096498
Report Number1221934-2020-04144
Device Sequence Number676857
Product Code JDR
UDI-Device Identifier10886705001804
UDI-Public10886705001804
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K930893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212032
Device Catalogue Number212032
Device Lot Number7L13061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/25/2021
02/24/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/26/2021
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1